MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jueq3708 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the clear plastic device came apart, where the device met the paper backing.No other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jueq3708 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the clear plastic device came apart, where the device met the paper backing.No other information was provided.Medwatch rcvd (b)(6)2020 : the stabilizing body came apart from the adhesive pieces.This failure has come apart , out of the package and while a nurse attempted to install the device on a patient.

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10524779
Report Number3006260740-2020-03249
Device Sequence Number3222373
Product Code FOX
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUEQ3708
Was Device Available for Evaluation? No
Event Location Home
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1